# SDR EIA2005153

- Difficulty date: July 19, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-100
- Aircraft serial: 21033
- Aircraft time: 72,835 hours, 34,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Battery Pack
- Component: Battery, Marathon
- Component part number: 3892419
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY EXIT LIGHT BY THE UPPER DECK ESCAPE SLIDE INOP.  REPLACED FUSE IN BATTERY PACK.
